# SDR ASAA2023081844675

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 26,468 hours, 8,267 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 25995
- Condition: Faulty
- Location: Fwd Lh Ext Fusel
- Part time: 774 hours, 222 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ALPHA VANE LIGHT AFTER ENGINE START. GROUNDED - YES. REMOVED AND REPLACED RAOA PULLED AND COLLARD C/B'S IN REF WITH AMM 34-21-05-400-801. CLOSED ALL C/B"S PERFORMED ALL REQUIRED TEST SUCCESSFULLY. OPS TEST GOOD.
